# SDR REXA95069

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404BH
- Make and model: Saab SF340A
- Aircraft serial: 340A061
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Mixer Duct
- Part number: 7271899731
- Condition: Missing
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

MIXER DUCT MISSING ON LT ENGINE.  PASSENGER REPORTS SEEING SOMETHING FALL OUT OF THE REAR OF ENGINE.  REPLACED LT MIXER DUCT AND COUPLING IAW AMM 78-10-05.  PERFORMED GROUND RUN.  NO DEFECTS.  OK FOR SERVICE.  (X)
